Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

How is rosacea treated ?

User rating for this question
Very Good
Answered by

Practicing since : 2006
Answered : 520 Questions
Hello, I am 55 post menopausal female and I have never had any skin problems all my life, however I now get these rough scaly spots skin color that get worse during hot weather and during physical exertion, and then go down when I am cool and rested. They are mainly under my left eyebrow around my left eye, above my upper lip. My doctor think I should have laser treatment, is this advisable? What do you think they are?
Posted Thu, 19 Apr 2012 in Acne
Answered by Dr. Gaurang Krishna 4 hours later
Hello Sevillavilla,
Thanks for your query,

By your description it sounds like rosacea. And the scaliness and redness you get during physical exertion and hot weather is well associated with it.
Do you see these changes when you sip hot coffee?
Laser treatment would be an over aggressive treatment at this point. Medical treatment is usually the first line of therapy. But some patients do not respond. Only then, Lasers are a good idea.
Discuss the option of medical treatment with your doc. You may also mail your pics to me at YYYY@YYYY addressed to Sub:ATTN Dr Gaurang Krishna.

Hope i have answered your queries,

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor